# SDR SWIA202163704

- Difficulty date: October 11, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- Engine: Ge CF343B1
- System (JASC): 7111 · Engine Cowl Flaps
- Part: None
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE T2 SENSOR LINE OB MOUNT BRACKET IS BROKEN ATTACHED TO NOSE INLET COWL      (C-CHECK RO 1/5/2022)    REPAIRED RH ENGINE T2 SENSOR LINE OB MOUNT BRACKET  ATTACHED TO THE NOSE INLET COWL IAW REO 601R-71-61-3941 REV B DATED5/2/2018 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF CAMP # 23807059 FOR TRACKING OF STEPS 7 AND 8 OF REO 601R-71-61-3941 REV B DATED 05/02/2018
